Aa
Aa
A
A
A
Close
Avatar universal

Hydrocodone withdrawals duration for a user of 6 days straight.

I have been taking hydrocodone 1-2 times a day for the past 6 days. I have stopped today and I've been getting flu-like symptoms. Runny nose, cough, headache, etc. How long will these withdrawal symptoms last and what can I do to alleviate them?
3 Responses
Sort by: Helpful Oldest Newest
1416133 tn?1351123217
Probably not sick, but wait it out.  You'll know in the next few days whether it is just wd or an actual cold or flu.  You should be okay, as toby said.  6 days you would probably be uncomfortable, but I don't imagine a long term situation.  Just ride it out and something tells me those symptoms will disappear in a few days.  Good luck to you.
Helpful - 0
Avatar universal
just to reiterate, I am not actually sick though right? These bad coughs and runny nose are withdrawal related? Thanks for your input!
Helpful - 0
Avatar universal
You should be fine within 48 hours. Just don't take anymore. 6 days ain't much but I feel your pain. Let this be a warning to you as to just how nasty hydro's are. Honestly, you should be fine soon.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.